# SDR 9612239753

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Tube
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE TO HOU, FLIGHT ATTENDANT REPORTED SMOKE IN GALLEY AREA.  DIVERTED TO GWO AND LANDED WITHOUT INCIDENT.  FOUND GALLEY OVERHEAD FLUORESCENT TUBE NR 3 OVERHEATED AND HERMETIC SEAL FAILED.  PLACED LIGHTING SYSTEM ON MEL.  ALL ELECTRICAL SYSTEMS OPERATED FOR 30 MINUTES.  GALLEY AND OVENS OPERATED FOR 20 MINUTES.  ALL OPERATIONAL CHECKS GOOD.
